Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Evidence of Heteroscedasticity in the Market Model

John D. Martin and Robert C. Klemkosky
The Journal of Business
Vol. 48, No. 1 (Jan., 1975), pp. 81-86
Stable URL: http://www.jstor.org/stable/2352411
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Evidence of Heteroscedasticity in the Market Model
Preview not available

Page Thumbnails

  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86